# SDR CA060901009

- Difficulty date: September 1, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,859 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: MS3451L10SL4P
- Condition: Corroded
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) EGT INDICATION WAS ERRATIC ON LANDING. ALL OTHER PARAMETERS WERE NORMAL. THERE WAS HEAVY PRECIPITATION PRIOR TO THE ERATIC INDICATION.  THE CONNECTOR PLUG WAS CLEANED AND RETURNED TO SERVICIBLE CONDITION.  EGT INDICATION WAS NOT ERATIC AND AIRCRAFT RETURNED TO SERVICE. (TC 20060901009)
